# SDR FDEA201112165324

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,500 hours, 19,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE DOES NOT ENGAGE WHEN ARMED.  SLIDER FOUND NOT ATTACED TO GIRT BAR.  REINSTALLED SLIDER AND GIRT BAR ASSY ONTO L1 DOOR AND PERFORMED ADJUSTMENT TESTS IAW MM 52-11-25-5.   WITH DOOR CLOSED, GIRT BAR SLIDERS ENGAGE FLOOR FITTINGS AND SLIDE ARMS PROPERLY.
